# SDR DALA2021122007902

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 77,716 hours, 19,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 A.A. LOOSE FASTENERS # 1-18 AT RH ENG DRAG FTG CLAMP-UP UPPER SKIN AREA. THIS NRC IS ISSUED BY REMOTION OF FASTENERS WITHOUT PERFORM STEPS # 12, 13, 14 AND 15 OF AMDS 5720-01100-02B. CORRECTIVE ACTION: SUMMARY OF NRC 00238: HOLES #1, 2, 4, 5, 7, 8, 9, 10, 11, 12, 13, 14, 15 & 17 WERE REPAIRED PER ETI-57-21-571 REV 2 AND ER/A 596036-14AD REV. ORIG. (2054582)
